# SDR AALA202208304235

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 6,574 hours, 1,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT SEAT 29C. RE SECURED EMERGENCY SEAT LIGHT P2 CONNECTOR AT SEAT 29C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  AMM 33-51-19.
